skin-hair-icon

Itcing thigs

I was having itching problem in between my legs and pennis.doctor had checked and given Allegra medicine for 10 days one tablet daily night.Ketoconzole cream for applying daily twice..now tablets are over.he told to continue cream for 6 weeks.after stopping medicine I am experiencing itching sensation on early morning or after 6-7 hours of applying ointment..any extra care required.or continuing ointment for 6 weeks is enough.?
views-icons 18 Views 2 Shares Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Itcing thigs

doctor profile image
Answered
Greetings. Fungal infection is quite common, especially more common in men. This is often related to humidity, tight clothing, excess sweating and accumulation of moisture. You'll need to keep the area dry, wear lose clothing. You'll need to see a dermatologist for confirmation of infection and treatment with oral antifungals and creams. If there's resistance to one particular medicine another medicine may be needed depending on your improvement. DO NOT USE OVER THE COUNTER CREAMS LIKE BETNOVATE GM OR PAN DERM OR QUADRIDERM... this will only prolong the infection. Hope this helps.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO